MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT 3D METAL ACETABULAR SHELL Ø50 TWO-HOLE; CEMENTLES ACETABULAR SHELL

MEDACTA INTERNATIONAL SA CUP: MPACT 3D METAL ACETABULAR SHELL Ø50 TWO-HOLE; CEMENTLES ACETABULAR SHELL
Model Number 01.38.050DH
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 05/05/2022
Type of Reportable Event Serious Injury
Event or Problem Description
At 2 months from primary, revision surgery for acetabular shell loosening.The surgery was completed successfully.All acetabular components and head revised successfully.The patient start to had pain since 1 month after primary.
 
Additional Manufacturer Narrative
Batch review performed on 06 may 2022: lot 2109312: (b)(4).Expiration date: 2026-08-31.No anomalies found related to the problem.(b)(4).

Brand Name
CUP: MPACT 3D METAL ACETABULAR SHELL Ø50 TWO-HOLE
Common Device Name
CEMENTLES ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
CH  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14573984
Report Number3005180920-2022-00418
Device Sequence Number20370274
Product Code LPH
UDI-Device Identifier07630030812583
UDI-Public07630030812583
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K171966
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model Number01.38.050DH
Device Catalogue Number01.38.050DH
Device Lot Number2109312
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2022
Initial Report FDA Received Date06/02/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale